# SDR DHL2002708006

- Difficulty date: May 14, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Out Of Adjust
- Location: Windshield
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SIDE WINDSHIELD WIPER DOES NOT FUNCTION IN THE LOW POSITION THE WIPER DOES NOT HAVE ADEQUATE RANGE OF MOTION TO KEEP THE UPPER PORTION OF THE WINDSHIELD CLEAR.  RECLOCKED AND TESTED CAPT'S WINDSHIELD WIPER IAW MM 30-42-01.  OPS CHECK NORMAL.
